• on the bc pill lutera...and after i finished my first pack i started my next pack....skipping the inactive week....but it didnt stop me from haveing my period at its been more than a week and im still bleeding...only like a teaspoon or so a day but still its scareing periods have never lasted longer than 4-5 days b4...and im kinda freaking out...i asked my doctor if it was ok to start the second pack right after the first b4 i did it and she said it was perfectly fine...please....can any of you tell me if this is normal ?
    or if its seriouse?

  • You really should contact your doctor about it; you can also ask about the late-by-six-hours issue. Yo don't need to make an appointment. Just call the office and ask them about it. They'll make an appointment with you if the doctor wants to see you.

    <i>Our lives begin to end the day we become silent about things that matter.</i> -- MLK


  • im planing on it tomorrow morning....thx

  • Alot of times if you try to skip your period with birth control pills who do not have the exact same level of hormone in every pill, it will cause spotting. For example my pills are lowest hormone level to highest. First week, white pills lowest in hormones. Second week, light blue pills, medium amount of hormones. Third week, dark blue pills, highest amount of hormone. Fourth week, inactive pills. I tried to skip the inactive pills and just go to the next pack, but because of the difference in hormones, going from Dark Blue (highest) to White (lowest) it was enough of a difference to cause spotting, which lasted 10 days. Chances are you just have a pill you can't skip periods with. Or you're experiencing side effects, since you've only been on the pill one cycle.

  • Good point. I take the exact same pills as you do (is it Ortho Tricyclen Lo) and I experienced the same problems when I skip a period a while back.

    No worries. The longer you're on the pill, the less of a chance of that side effect happening.

    <span style="color: red">~~Don't make someone a priority when you're only an option~~</span>


  • thank you.....i called my doctor this morning and she said it was perfectly normal </font color>

Log in to reply